# SDR DLM88011741

- Difficulty date: October 30, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 28,371 hours, 22,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201991008
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3C EMERGENCY TRACK LIGHT INTERMITTENT.  REPLACED SEAT CABLE PER M/M, OPS CHECK OK.
